MAUDE Adverse Event Report: KERI MEDICAL SA KERIFLEX PROGRESSIVE PROXIMAL RASP PIP

KERI MEDICAL SA KERIFLEX PROGRESSIVE PROXIMAL RASP PIP
Model Number 211-A43000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/16/2026
Type of Reportable Event Malfunction

Brand Name
KERIFLEX PROGRESSIVE PROXIMAL RASP PIP
Common Device Name
KERIFLEX PROGRESSIVE PROXIMAL RASP PIP
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key25856586
Report Number3024706750-2026-00069
Device Sequence Number17459562
Product Code GAC
UDI-Device Identifier07640181161560
UDI-Public07640181161560
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K211385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number211-A43000
Device Catalogue Number211-A43000
Device Lot NumberG3000321
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Initial Report FDA Received Date07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale